Alert archive / Nebraska / Heat Advisories in 2012
Heat Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jun 25, 2012, 3:21 AM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It took effect at Jun 25, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2012, 3:21 AM CDT (08:21 UTC)
- In effect from
- Jun 25, 2012, 1:00 PM CDT
- Expired
- Jun 25, 2012, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 140 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2017 J/kg
- Mixed-layer CIN
- -382 J/kg
- Mixed-layer LCL
- 2343 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238 WWUS73 KLBF 250821 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 321 AM CDT MON JUN 25 2012 ...HIGH HEAT INDEX VALUES EXPECTED THIS AFTERNOON AND EARLY EVENING... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL HELP TO PRODUCE HOT CONDITIONS WITH HEAT INDEX VALUES AROUND 100 DEGREES THIS AFTERNOON INTO EARLY EVENING ACROSS FRONTIER...HAYES...AND LINCOLN COUNTY. NEZ059-070-071-252100- /O.NEW.KLBF.HT.Y.0002.120625T1800Z-120626T0200Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 321 AM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * TEMPERATURE: AFTERNOON TEMPERATURES RANGING FROM 98 TO 104 DEGREES...WITH HEAT INDEX VALUES AROUND 100. THE HOTTEST CONDITIONS WILL OCCUR BETWEEN 2 PM AND 6 PM CDT. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ROBERG
3 follow-up statements
677 WWUS73 KLBF 251811 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 111 PM CDT MON JUN 25 2012 ...HIGH HEAT INDEX VALUES EXPECTED THIS AFTERNOON AND EARLY EVENING... .VERY WARM AIR AND HIGH HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 100 DEGREES THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF FRONTIER...HAYES...AND LINCOLN COUNTIES. NEZ059-070-071-260200- /O.CON.KLBF.HT.Y.0002.000000T0000Z-120626T0200Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 111 PM CDT MON JUN 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TEMPERATURE: TEMPERATURES IN THE 90S WILL COMBINE WITH HIGH HUMIDITY TO CAUSE HEAT INDEX VALUES AROUND 100. THE HOTTEST CONDITIONS WILL OCCUR BETWEEN 2 PM AND 6 PM CDT. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ BROOKS
594 WWUS73 KLBF 252024 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CDT MON JUN 25 2012 ...HIGH HEAT INDEX VALUES THROUGH EARLY EVENING AND THEN AGAIN ON TUESDAY... .VERY WARM AIR AND HIGH HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 100 DEGREES THROUGH EARLY EVENING ACROSS PORTIONS OF FRONTIER...HAYES...AND LINCOLN COUNTIES. THEN ON TUESDAY... TEMPERATURES WILL SOAR ABOVE 100 DEGREES OVER MUCH OF WESTERN NEBRASKA. HUMIDITY WILL NOT BE AS HIGH ON TUESDAY...BUT WARMER TEMPERATURES WILL CAUSE HEAT INDEX VALUES AT OR ABOVE 100 DEGREES IN THE AFTERNOON AND EARLY EVENING. NEZ059-070-071-260430- /O.NEW.KLBF.HT.Y.0003.120626T1800Z-120627T0200Z/ /O.CON.KLBF.HT.Y.0002.000000T0000Z-120626T0200Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 324 PM CDT MON JUN 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TEMPERATURE: TEMPERATURES IN THE 90S COMBINED WITH HIGH HUMIDITY WILL CAUSE HEAT INDEX VALUES AROUND 100 DEGREES THROUGH EARLY THIS EVENING. TEMPERATURES ARE EXPECTED TO RISE ABOVE 100 DEGREES ON TUESDAY AS WELL...WITH HEAT INDEXES AT OR ABOVE 100 DEGREES. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ004>006-008-023>026-035>037-057-058-069-094-260430- /O.NEW.KLBF.HT.Y.0003.120626T1800Z-120627T0200Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS- BLAINE-ARTHUR-MCPHERSON-LOGAN-KEITH-PERKINS-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...OGALLALA...GRANT...IMPERIAL...CODY... MERRIMAN...KILGORE 324 PM CDT MON JUN 25 2012 /224 PM MDT MON JUN 25 2012/ ...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY. * TEMPERATURE: TEMPERATURES OF 100 TO 108 DEGREES ARE EXPECTED TUESDAY AFTERNOON. THE HEAT AND HUMIDITY WILL LEAD TO HEAT INDEX VALUES AT OR ABOVE 100 DEGREES IN THE AFTERNOON AND EARLY EVENING. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ BROOKS
788 WWUS73 KLBF 260215 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 PM CDT MON JUN 25 2012 ...HIGH HEAT INDEX VALUES AGAIN ON TUESDAY... .VERY WARM AIR AND HIGH HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 100 DEGREES TUESDAY. TEMPERATURES WILL SOAR ABOVE 100 DEGREES OVER MUCH OF WESTERN NEBRASKA AND INTO THE UPPER 90S TO AROUND 100 OVER NORTH CENTRAL NEBRASKA. HUMIDITY WILL NOT BE AS HIGH ON TUESDAY...BUT WARMER TEMPERATURES WILL CAUSE HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES IN THE AFTERNOON AND EARLY EVENING HOURS. NEZ059-070-071-270015- /O.EXP.KLBF.HT.Y.0002.000000T0000Z-120626T0200Z/ /O.CON.KLBF.HT.Y.0003.120626T1800Z-120627T0200Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 915 PM CDT MON JUN 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... ...HEAT ADVISORY HAS EXPIRED FOR TODAY... THE HEAT ADVISORY IS NO LONGER IN EFFECT FOR TODAY. A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY. * TEMPERATURE: TEMPERATURES IN THE UPPER 90S TO NEAR 105 DEGREES WILL COMBINE WITH HIGH HUMIDITY RESULTING IN HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ON TUESDAY. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ007-009-010-027>029-038-270015- /O.EXA.KLBF.HT.Y.0003.120626T1800Z-120627T0200Z/ BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 915 PM CDT MON JUN 25 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY. * TEMPERATURE: TEMPERATURES IN THE UPPER 90S TO NEAR 105 DEGREES WILL COMBINE WITH HIGH HUMIDITY RESULTING IN HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ON TUESDAY. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ004>006-008-023>026-035>037-057-058-069-094-270015- /O.CON.KLBF.HT.Y.0003.120626T1800Z-120627T0200Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-GRANT-HOOKER-THOMAS- BLAINE-ARTHUR-MCPHERSON-LOGAN-KEITH-PERKINS-CHASE-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...HYANNIS...MULLEN...THEDFORD...DUNNING... ARTHUR...TRYON...STAPLETON...OGALLALA...GRANT...IMPERIAL...CODY... MERRIMAN...KILGORE 915 PM CDT MON JUN 25 2012 /815 PM MDT MON JUN 25 2012/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY. * TEMPERATURE: TEMPERATURES IN THE UPPER 90S TO NEAR 105 DEGREES WILL COMBINE WITH HIGH HUMIDITY RESULTING IN HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ON TUESDAY. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MASEK
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jun 25, 1:06 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 25, 1:06 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 106 AM CDT MON JUN 25 2012 .AVIATION... FOG AND STRATUS IS ONCE AGAIN A CONCERN FOR AVIATION TONIGHT. A FRONT...CURRENTLY STRETCHED ALONG THE NEBRASKA-KANSAS BORDER...IS LIKELY TO BE THE SOUTHERN BOUNDARY OF CEILING AND/OR VISIBILITY BELOW VISIBLE-INSTRUMENT THRESHOLDS FROM ABOUT 08Z. ACCORDING TO SATELLITE DERIVED PRODUCT IMAGERY...ABUNDANT MOISTURE IS PRESENT AT OGA...LBF AND LXN AND NORTH. THE SURFACE FRONT MAY PRESS NORTHWARD AND KEEP PARTS OF SOUTH CENTRAL AND SOUTHWEST NEBRASKA OUT OF THE CRITICAL FLIGHT CONDITIONS. HOWEVER...IT IS NOT LIKELY THAT THE FRONT WILL PUSH NORTH OF BBW...LBF OR OGA BEFORE 15Z MONDAY. SHORT RANGE PROJECTIONS ARE IN DECENT AGREEMENT ON THE POTENTIAL FOR CRITICAL LEVELS OF CEILING AND VISIBILITY. ALSO...THE EVENING LBF SOUNDING SHOWS UNIFORM MOISTURE BETWEEN 900MB AND 850MB. AS A RESULT...OUR CONFIDENCE IS HIGH THAT A LARGE PART OF THE AREA... INCLUDING LBF AND VTN...WILL HAVE METEOROLOGICAL CONDITIONS AT OR BELOW THE INSTRUMENT THRESHOLD. THE ONSET OF THESE CONDITIONS MAY BE DELAYED UNTIL AFTER 10Z HOWEVER. CONFIDENCE IS NOT REAL HIGH THAT CONDITIONS WILL BE BELOW INSTRUMENT LANDING AND TAKE-OFF MINIMA AT AIRPORTS IN THE AREA BUT...CONSIDERING CONDITIONS LAST NIGHT...IT IS NOT OUT OF THE REALM. && .PREV DISCUSSION... /ISSUED 401 PM CDT SUN JUN 24 2012/ DISCUSSION... FORECAST CHALLENGE REMAINS TEMPERATURES AND IMPACTS IN THE NEAR TERM. MODELS ARE COMPARABLE ALTHOUGH THE NAM BECOMES AN OUTLIER IN RESPONSE TO UPPER LOW MOVING ACROSS THE NORTHERN ROCKIES WITH THE FORECAST A MODEL BLEND. SURFACE ANALYSIS AT 19Z SHOWED THE WARM FRONT TO THE SOUTH WITH PRIMARILY EASTERLY WINDS AND DEWPOINTS INTO THE LOWER 70S IN THE CENTRAL. TEMPERATURES HAVE SOARED SOUTH OF THE FRONT WHILE TO THE NORTH IN MORE HUMID AIR READINGS RANGE FROM THE 80S NORTH TO UPPER 90S FAR SOUTHWEST. BOUNDARY IS VISIBLE ON RADAR AND LIFTING NORTH ATTM...THE QUESTION LATE IS HOW FAR NORTH WILL THE BOUNDARY LIFT TO DETERMINE WHERE TRIPLE DIGIT HEAT REACHES LATE THIS AFTERNOON. HEAT ADVISORY REMAINS IN EFFECT FOR THE SOUTHWEST UNTIL 8 PM CDT FOR THE SOUTHWEST. THIS EVENING HIGH BASED STORMS MAY FORM ON THE FOOTHILLS AND MOVE NORTHEAST AS DISTURBANCES MOVE NORTHEAST. BUFKIT SHOWS CAP IN PLACE YET NARROWS WHERE THE ADDITIONAL LIFT MAY HELP INITIATE HIGH BASED ISOLATED THUNDERSTORMS AND POSSIBLY MOVE INTO THE WEST THROUGH MIDNIGHT. THE VISIBLE SATELLITE LOOP CU ALREADY FORMING ALONG THE BOUNDARY THAT WILL BRING SOME ADDITIONAL HIGH CLOUDS NORTH. GIVEN THE BOUNDARY IS LIFTING NORTH HEAD ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT (7 PM MDT). THEN ON TO TONIGHT- SIMILAR CONDITIONS TO LAST NIGHT WHERE THE PERSISTENT EASTERLY FLOW WILL MAKE MOISTURE AVAILABLE FOR LOW CLOUDS TO REDEVELOP AFTER MIDNIGHT THEN AREAS OF FOG TO FORM AS BOUNDARY LAYER MOISTENS. BUFKIT SOUNDINGS SUPPORT FOG AFTER 3 AM ACROSS THE AREA HOWEVER WILL NEED TO BE MONITORED IN THE EVENT VISIBILITIES DROP FURTHER FOR DENSE FOG EARLY. MONDAY MORNING CLOUDS ARE EXPECTED TO LIFT A LITTLE FASTER ACROSS THE SOUTHWEST AS THE WARM FRONT WILL EXTEND EAST NEAR THE STATE LINE AND LIFT NORTHWARD ACROSS THE WEST TO ALLOW DRIER AIR TO FILTER NORTH. THE DRIER AIR WILL INCREASE THE POTENTIAL FOR TRIPLE DIGIT HEAT WEST OF A LINE FROM HAY SPRINGS TO OGALLALA...NORTH PLATTE AND EUSTIS. HEAT INDICES WILL AGAIN BE A CONCERN ACROSS THE SOUTH WHERE READINGS MAY REACH AROUND 100 AGAIN. MONDAY NIGHT INTO TUESDAY THE FOCUS FOR LOW CLOUDS SHIFT EASTWARD AS WELL AS THE HEAT. THE UPPER RIDGE AXIS BUILDS EAST AND EXTENDS NORTH THROUGH THE PLAINS WHERE TEMPERATURES ARE EXPECTED TO TORCH OUT. RECORD HIGHS WILL LIKELY BE BROKEN ACROSS THE FORECAST AREA TUESDAY. CURRENT FORECAST TEMPERATURES ARE FROM THE UPPER 90S FAR EASTERN NORTH CENTRAL TO 108 DEGREES IN THE SOUTHWEST. SHORT TERM MODELS PROJECT THESE NUMBERS MAY STILL NEED TO GO HIGHER...THAT COULD TIE OR BREAK THE ALL TIME HIGH OF 112 DEGREES SET JULY 11TH IN 1954 AT NORTH PLATTE...AND BREAK THE ALL TIME JUNE RECORD HIGH OF 107. TUESDAY NIGHT THE UPPER RIDGE BEGINS TO BREAK DOWN AS AN UPPER LOW MOVES EAST ACROSS SOUTH CENTRAL CANADA. ON WEDNESDAY A WEAK BOUNDARY MOVES SOUTHEAST THROUGH WESTERN NEBRASKA THAT WILL HELP PUSH TEMPERATURES BACK DOWN INTO THE 90S AND MAY BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS BY FRIDAY NIGHT AS THE BOUNDARY STALLS AND BACKS WEST TO THE FRONT RANGE. IN THE EXTENDED THE UPPER RIDGE STRENGTHENS AND BUILDS EAST THROUGH MONDAY WITH TEMPERATURES NOT AS HOT...YET READINGS WELL ABOVE NORMALS. FIRE WEATHER... IMPRESSIVE RIDGE OF HIGH PRESSURE DOMINATES THE PLAINS THROUGH TUESDAY. WARM FRONT WILL DRIFT NORTH INTO TOMORROW BRINGING DRY AND VERY HOT CONDITIONS. MINIMUM RH VALUES LIKELY AT OR BELOW 15 PERCENT OVER PORTIONS OF SW NEB FOR MONDAY AFTERNOON. WINDS LOOK TO BE THE LIMITING FACTOR FOR REACHING RED FLAG WARNING CRITERIA. FUELS ARE GOOD TO BURN AND LOW RH CAN BE EXPECTED...HOWEVER WINDS LOOK TO BE 10 TO 20 MPH...MAYBE A BRIEF GUST TO 25 MPH. THUS WILL NOT ISSUE ANY FIRE WEATHER HEADLINES YET. TUESDAY THE HEAT IS KICKED UP WITH WIDESPREAD TRIPLE DIGITS EXPECTED...COULD EVEN REACH TOWARDS 110 IN SW NEB. THIS WARMTH COMBINED WITH THE DRY CONDITIONS WILL DROP MIN RH PERCENTAGES AGAIN INTO THE TEENS ACROSS WESTERN NEBRASKA...20S OR LOWER 30S OVER NORTH CENTRAL. AGAIN WINDS WILL BE THE DECIDING FACTOR ON WHETHER A FIRE WEATHER HEADLINE WILL BE NEEDED. CURRENT FORECAST REMAINS JUST BELOW THE 25 MPH THRESHOLD...HOWEVER WILL CONTINUE TO MONITOR. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...NWS AVIATION...ROBERG
Hazardous weather outlook, Jun 24, 8:34 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 834 PM CDT SUN JUN 24 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-260145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 834 PM CDT SUN JUN 24 2012 /734 PM MDT SUN JUN 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. WIDESPREAD FOG IS EXPECTED AGAIN TONIGHT WITH AT LEAST PATCHY DENSE FOG WITH VISIBILITY AT OR BELOW A QUARTER OF A MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EXTREME HEAT IS EXPECTED TO SPREAD NORTHWARD TO NORTH CENTRAL AND NORTHWEST NEBRASKA THROUGH TUESDAY WITH MANY LOCATIONS REACHING HIGHS ABOVE 100 DEGREES...WITH SOME AREAS WILL EXCEED 105 DEGREES ACROSS WESTERN NEBRASKA. SOUTHWEST NEBRASKA WILL SEE DANGEROUS HEAT INDEX READINGS ON MONDAY WITH WIDESPREAD DANGEROUS HEAT INDEX READINGS LIKELY ON TUESDAY. LITTLE OR NO PRECIPITATION IS EXPECTED FOR THE FIRST HALF OF THE WEEK...SO VERY DRY CONDITIONS ARE LIKELY AS WELL. THIS WILL BRING A RISK OF RANGE FIRE TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:39 AM CDT | Red Flag Warning | LBF | Arthur, Chase, Cherry, Deuel, Garden, Grant and 5 more | 18 hr |
| Jun 25, 3:24 PM CDT | Heat Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more | 30 hr |
| Jun 25, 3:46 PM CDT | Fire Weather Watch | LBF | Blaine, Boyd, Brown, Chase, Cherry, Frontier and 10 more | 13 hr |
Nearby
Heat Advisories in Nebraska, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.